# SDR 2008UALA01810

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 34,253 hours, 4,640 cycles
- Engine: Pwa PW4090
- Engine time: 41,701 hours, 5,949 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER R RIGHT ENGINE PRIMARY OIL FILTER APPROACHES BYPASS (LARGE PRESSURE DIFFERENTIAL ACROSS NORMAL FILTER) WITH ENGINE RUNNING.  REPLACED OIL FILTER & CHANGED OIL.
